# SDR ASOA2015030212315

- Difficulty date: February 7, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 15223
- Aircraft time: 15,440 hours, 10,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK SEGEMENT IS CORRODED OUT OF LIMITS AT LBL9 AND BETWEEN FS 364 TO FS 485.   REMOVED DAMAGED SEAT RAIL AT LBL9 BETWEEN FS 364-FS 485 IAW SRM 51-41-00-001-001-A01.  COMPLIED WITH ECTC REO 690-53-21-716.  INSTALLED NEW SEAT RAIL AT LBL9 BETWEEN FS 364 TO FS 485 IAW AMM 53-00-49-400-801-A11.
